AIMS Mathematics, 2018, 3(3): 353-364. doi: 10.3934/Math.2018.3.353

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Study of Multivalent Spirallike Bazilevic Functions

1 Department of Mathematics, Abbottabad University of Science and Technology, Abbottabad, Pakistan
2 Department of Mathematics, Riphah International University Islamabad, Pakistan

In this paper, we introduce certain new subclasses of multivalent spirallike Bazilevicfunctions by using the concept of k-uniformly starlikness and k-uniformly convexity. We proveinclusion relations, su cient condition and Fekete-Szego inequality for these classes of functions.Convolution properties for these classes are also discussed.
  Article Metrics


1. M. Arif, J. Dziok, M. Raza, et al. On products of multivalent close-to-star functions, J. Ineq. appl., 2015 (2015), 1–14.

2. I. E. Bazilevic, On a case of integrabitity in quadratures of the Loewner-Kufarev equation, Matematicheskii Sbornik, 79 (1955), 471–476.

3. I. S. Jack, Functions starlike and convex of order α, J. London Math. Soc., 3 (1971), 469–474.

4. F. R. Keogh and E. P. Merkes, A coeffcient inequality for certain classes of analytic functions, P. Am. Math. Soc., 20 (1969), 8–12.

5. S. Kanas, Coeffcient estimate in subclasses of the Caratheodary class related to conic domains, Acta Math. Univ. Comenianae, 74 (2005), 149–161.

6. S. Kanas and D. R˘aducanu, Some class of analytic functions related to conic domains, Math. Slovaca, 64 (2014), 1183–1196.

7. S. Kanas and A. Wi´sniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math., 105 (1999), 327–336.

8. S. Kanas and A. Wi´sniowska, Conic domains and starlike functions, Rev. Roumaine Math. Pures Appl., 45 (2000), 647–657.

9. S. Kanas, Techniques of the di_erential subordination for domains bounded by conic sections, International Journal of Mathematics and Mathematical Sciences, 38 (2003), 2389–2400.

10. N. Khan, B. Khan, Q. Z. Ahmad, et al. Some Convolution properties of multivalent analytic functions, AIMS Mathematics, 2 (2017), 260–268.

11. N. Khan, Q. Z. Ahmad, T. Khalid, et al. Results on spirallike p-valent functions, AIMS Mathematics, 3 (2017), 12–20.

12. R. Libera, Univalent a-spiral functions, Ca˜nad. J. Math., 19 (1967), 449–456.

13. K. I. Noor, N. Khan and Q. Z. Ahmad, Coeffcient bounds for a subclass of multivalent functions of reciprocal order, AIMS Mathematics, 2 (2017), 322–335.

14. K. I. Noor, N. Khan and M. A. Noor, On generalized spiral-like analytic functions, Filomat, 28 (2014), 1493–1503.

15. K. I. Noor and S. N. Malik, On coeffcient inequalities of functions associated with conic domains, Comput. Math. Appl., 62 (2011), 2209–2217.

16. S. Owa, K. Ochiai and H. M.Srivastava, Some coeffcients inequalities and distortion bounds associated with certain new subclasses of analytic functions, Math. Ineq. Appl., 9 (2006), 125–135.

17. R. Singh and S. Singh, Convolution properties of a class of starlike functions, Proceedings of the American Mathematical Society, 106 (1989), 145–152.

18. S. Shams, S. R. Kulkarni and J. M. Jahangiri, Classes of uniformly starlike and convex functions, International Journal of Mathematics and Mathematical Sciences, 2004 (2004), 2959–2961.

19. L. Spacek, Prispevek k teorii funkei prostych, Casopis pest. Mat., 62 (1933), 12–19.

© 2018 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved